| Catalog Number |
339.21 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that an ophthalmic probe failed to electrocoagulate during a vitrectomy procedure.The surgery was successfully completed using a replacement probe.No patient impact was reported.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).